# SDR SWIA200718166

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,692 hours, 27,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PICCOLO TUBE CLAMPS CRACKED INSIDE ACCESS PANELS 530FZ, 530GZ, 530JZ, 530AZ AND 530BZ, DISCOVERED AT C-CHECK.  REPLACED CLAMPS INSIDE ACCESS PANELS 530FZ AND 530GZ WITH P/N 601R80004-7, PANEL 530JZ WITH P/N 601R8004-9, AND PANELS 530AZ AND 530BZ WITH P/N 600-800G1-9 PER CRJ200 AMM 30-11-41-000-801.
